# SDR DALA2025040702655

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 23,787 hours, 9,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6889846) DURING SVC CHK FOUND ROWS 11-17DEF EMERGENCY LIGHTS INOP. REMOVED AND REPLACED ASSOCIATED BATTERY PACK PER B737 AMM 33-51.
